Has anyone experienced the same symptom that I have? Both sides of my face burn constantly. It is the only symptom that I have. I do not have any stabbing pain. I rarely get headaches from the burning. I discussed it with my primary care physician and she gave me Gabapentin. It helped somewhat but the burning is now coming back even with the medication. This started about a year ago. If anyone has this same symptom can you please tell me if there is a medication that is helping you or if there is another kind of treatment that you know about that helps. Thanks very much.
I also get a burning sensation on my face. It feels somewhat like a sunburn along with an itchy, tingly feeling. These sensations go from under my eye and covers the cheek to the jaw. No meds I’ve taken have helped. I wish I had something more encouraging to share.
have you tried lidocaine face patches or the cream?
regular doc can call them in for you!!!
I get burning pain in front part of scalp, have found ice pack helps somewhat. I am also on a cocktail of meds for facial and eye pain.
Hi, I’ve got burning on the left side under my eye down to my chin. My Dr. Tells me it will not go away nerve damage. It’s been months. I hope some day he is wrong.
Hello! I have right side ATN. I have daily burning from my eye to my jaw. It kinda feels like a sunburn. My tongue also feels like it’s burning. I take Oxcarbazepine but it doesn’t help the burning. I hope you find the right meds that work for you
Thank you all for responding. I felt like I was the only one that was dealing with this. It's hard to explain to people because if you look at my face it looks fine - no redness, etc. I am sorry that all of you have pain. I wish there was something I could say to help. The Gabapentin (300 mg 4 X a day) has helped but I still have difficult days. Kc Dancer: Thank you for the suggestion for Lidocaine.. I don't have the cream but do have the ointment and I tried it and it definitely helped. The next time I see my doctor I will ask for the cream.
I want to thank all of you again.